Does Januvia(sitagliptin phosphate) cause or cure acne? Januvia reviews.

If you have used Januvia(sitagliptin phosphate) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Januvia, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

4 Replies to “Does Januvia(sitagliptin phosphate) cause or cure acne? Januvia reviews.”

  1. Type 2 Diabetes. Januvia 100 mg bid started 3 weeks ago. There was a sudden flare up of acne still going on.

    1. Same for me. Started Januvia 100 mg, 1 week ago. Acne on my temples, jaw line and crevices around my nose. Never had a problem with acne before.

  2. Just started Januvia. Acne breakout the day I took it. Stopped it for a few days – treated the acne – took it again yesterday and today – new acne breaking out. I have done nothing else different to cause it. Its not just a few random zits, it acne like I had as a teenager.

    1. Started Januvia about a month ago. My face was smooth to touch. Now acne has taken over, and my skin feels terrible. New bumps daily. I did stop Januvia for two days, and did not get more pimples. I started again because it helps my blood sugar level. I have to stop. I also have experienced leg pains while taking Januvia. I’m done.

Leave a Reply to Brandi Cancel reply

Your email address will not be published.